# SDR AALA960785

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM PAX SEAT ROW 37B AND AFT INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP FROM PAX SEAT ROW 37B AND AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
